On a continued fraction formula of Wall

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 600
  • Download : 0
We study the combinatorics of a continued fraction formula due to Wall. We also derive the orthogonality of little q-Jacobi polynomials from this formula, as Wall did for little q-Laguerre polynomials.
Publisher
KLUWER ACADEMIC PUBL
Issue Date
2000-12
Language
English
Article Type
Article
Citation

RAMANUJAN JOURNAL, v.4, no.4, pp.421 - 427

ISSN
1382-4090
URI
http://hdl.handle.net/10203/68151
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0